# SDR 20001109SH003

- Difficulty date: November 9, 2000
- Submitted: November 9, 2000
- Operation: Air carrier
- Make and model: Swrngn SA26AT
- System (JASC): 7500 · Engine Bleed Air System
- Part: Line
- Condition: Failed
- Location: Fire Shield
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLEED AIR LINES AFT OF ENGINE FIRE SHIELD ARE ALUMINUM.  NUMEROUS CASES OF LINES FAILING DUE TO FATIGUE.  ONE LINE FAILED, INSIDE OF PRESSURE VESSEL, RESULTING IN CABIN TEMP TO EXCEED 120 DEGREES FAHRENHEIT.   (X)
